# SDR DLM90080237

- Difficulty date: February 15, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Lug
- Part serial: 88687
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD VERTICAL STAB LUG CORRODED.  REPAIRED RT INBOARD VERTICAL STAB LUG, IAW DAL ER/A 466168-14 DATED 02/15/08 REV A.
